MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.(b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in the left anterior descending artery.A 1.25mm rotalink burr was selected for use.During the procedure, the burr catheter got stuck when crossing the lesion and could not be smoothly crossed.Therefore, the burr was replaced, and the procedure was successfully completed with another of the same device.There were no patient complications, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review if completed: a risk review was completed and confirmed that the event of device - difficult/unable to advance was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: as the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the reported events occurred due to factors encountered during the procedure.Therefore, based on a thorough review of the device history record (dhr) and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in the left anterior descending artery.A 1.25mm rotalink burr was selected for use.During the procedure, the burr catheter got stuck when crossing the lesion and could not be smoothly crossed.Therefore, the burr was replaced, and the procedure was successfully completed with another of the same device.There were no patient complications, and the patient was stable post procedure.It was further reported that 90% stenosed target lesion was located in the mildly tortuous and mildly calcified.And also confirmed, that the issue reported that the burr was not actually stuck within the lesion, rather the burr catheter was difficult to advance.The device was removed from the patient in simply pulled out.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24554641
Report Number2124215-2026-13073
Device Sequence Number15668484
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)270610(10)36722106
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0036722106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight60 KG